# SDR ZZDA2010232

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY FLOOR PATH LIGHTS INOP AT SEATS 11-19.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY, OPS CHECK GOOD.  REF B717 AMM 33-51.
